# SDR SWAA2020012840794

- Difficulty date: January 26, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 27,008 hours, 11,806 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POWER ACCESS DOOR STRUCTURE AROUND DOOR LOWER SIDE CRACKED AND SECTION MISSING. / REPAIRED GROUND POWER ACCESS DOOR STRUCTURE LOWER SIDE IAW SRM 53-10-15-2R-4.
